# SDR AALA202211225445

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 82,982 hours, 10,820 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unknown
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. OPERATIONAL CHECKED ALL LAVATORY DOORS. THEY ALL FUNCTIONED.
